# SDR AALA20100413TUL06

- Difficulty date: April 13, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP LOWER SKIN HAS AREA OF LIGHT WEAR, OUTBOARD END OF INBOARD FLAP, FORWARD END OF FLAP.  BLENDED LIGHT WEAR ON OUTBOARD END OF LEADING EDGE OF FLAP.  FOUND TO BE WITHIN LIMITS PER SRM 57-53-01-1A-1 FIGURE 103.  TREATED, PRIMED AND APPLIED TEFLON PAINT TO AREA.
